Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/384
Type: Journal article
Title: Quasi-Convex Functions and Hadamard's Inequality
Author: Dragomir, Sever S.
Pearce, Charles E. M.
Citation: Bulletin of the Australian Mathematical Society. 57(3):377-385
Issue Date: 1998
ISSN: 0004-9727
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.